# SDR DXTA2025081804628

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N459QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500721
- Aircraft time: 2,076 hours, 1,613 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE WHEN APPLIED WILL RAPIDLY INCREASE & DECREASE BRAKE PRESSURE CAUSING A VERY JOLTY TAXI. IT IS ESPECIALLY PROMINENT WHEN LIGHT PRESSURE IS ADDED AT LOW TAXI SPEEDS.  DOWNLOADED FDR DATA FOR THEM TO REVIEW. BLED BOTH MLG BRAKES & PARKING, EMERGENCY BRAKES & NOTED SOME AIR WHILE BLEEDING THE RT BRAKE. SERVICED THE HYD RESERVOIR AS NEEDED. PERFORMED A TAXI CHECK WITH MULTIPLE BRAKE CHECKS AT IDLE SPEED AS WELL AS 25-30KTS,  ABLE TO SLOW & STOP THE ACFT SMOOTHLY WITHOUT ANY PULL OR SHUDDERING.  RETURNED ACFT TO ITS ORIGINAL CONFIGURATION. WORK PERFORMED IAW AMM 32-40-00.
